# SDR GTIA012048

- Difficulty date: August 26, 2001
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - LEFT WING L/E TOP SIDE OUTBOARD SLAT IS CHAFING.  FOUND TO BE OUT OF LIMITS.  LOCATE AND DRILL WING OUTBOARD L/E SUPPORT.  INSTALLED O/B, L/E SUPPORT IAW MD80 SRM 51-30-2.  (M)
